Noor, Muhammad Aslam, and Noor, Khalida Inayat. "On strongly generalized preinvex functions.." JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only] 6.4 (2005): Paper No. 102, 8 p., electronic only-Paper No. 102, 8 p., electronic only. <http://eudml.org/doc/126423>.
@article{Noor2005,
author = {Noor, Muhammad Aslam, Noor, Khalida Inayat},
journal = {JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]},
keywords = {preinvex functions; generalized monotonicity; invex functions},
language = {eng},
number = {4},
pages = {Paper No. 102, 8 p., electronic only-Paper No. 102, 8 p., electronic only},
publisher = {Victoria University, School of Communications and Informatics},
title = {On strongly generalized preinvex functions.},
url = {http://eudml.org/doc/126423},
volume = {6},
year = {2005},
}
TY - JOUR
AU - Noor, Muhammad Aslam
AU - Noor, Khalida Inayat
TI - On strongly generalized preinvex functions.
JO - JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
PY - 2005
PB - Victoria University, School of Communications and Informatics
VL - 6
IS - 4
SP - Paper No. 102, 8 p., electronic only
EP - Paper No. 102, 8 p., electronic only
LA - eng
KW - preinvex functions; generalized monotonicity; invex functions
UR - http://eudml.org/doc/126423
ER -